Curve counting invariants around the conifold point

Yukinobu Toda University of Tokyo

Differential Geometry mathscidoc:1609.10237

Journal of Differential Geometry, 89, (1), 133-184, 2011
In this paper, we investigate the space of certain weak stability conditions on the triangulated category of D0-D2-D6 bound states on a smooth projective Calabi-Yau 3-fold. In the case of a quintic 3-fold, the resulting space is interpreted as a universal covering space of an infinitesimal neighborhood of the conifold point in the stringy K¨ahler moduli space. We then associate the DT type invariants counting semistable objects, which give new curve counting invariants on Calabi-Yau 3-folds. We also investigate the wall-crossing formula of our invariants and their interplay with the Seidel-Thomas twist.
No keywords uploaded!
[ Download ] [ 2016-09-13 21:01:41 uploaded by admin ] [ 488 downloads ] [ 0 comments ]
@inproceedings{yukinobu2011curve,
  title={CURVE COUNTING INVARIANTS AROUND THE CONIFOLD POINT},
  author={Yukinobu Toda},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913210141628853898},
  booktitle={Journal of Differential Geometry},
  volume={89},
  number={1},
  pages={133-184},
  year={2011},
}
Yukinobu Toda. CURVE COUNTING INVARIANTS AROUND THE CONIFOLD POINT. 2011. Vol. 89. In Journal of Differential Geometry. pp.133-184. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913210141628853898.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved